# SDR DALA2015022501752

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 61,609 hours, 15,325 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 94, LT & RT KEEL BEAM LOWER CHORD LOWER SURFACE HAS LIGHT CORROSION, LVL 2, AROUND FASTENER HOLES BS 790-BS 1080.  ACCOMPLISHED ER/A 533355-14, REV ORIGINAL.
